MAUDE Adverse Event Report: CATALYST ORTHOSCIENCE INC ARCHER R1 REVERSE SHOULDER SYSTEM; SHOULDER PROSTHESIS

CATALYST ORTHOSCIENCE INC ARCHER R1 REVERSE SHOULDER SYSTEM; SHOULDER PROSTHESIS
Model Number 1230-7504-003
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product: poly insert implant size 36 +8, 1230-7504-003, lot # 2105615.The revision surgery was completed as intended.The investigation is ongoing.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient had used their arm to push themselves up and out of bed in an awkward manner approximately 02 months following previous shoulder arthroplasty.The surgeon reported that the humeral insert was disassociated from the humeral stem.The patient underwent revision surgery to remove and replace the humeral insert with an equivalent size humeral insert.The implant has been returned for investigation.

Brand Name
ARCHER R1 REVERSE SHOULDER SYSTEM
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
CATALYST ORTHOSCIENCE INC
14710 tamiami trail n.
suite 102
naples FL 34110
Manufacturer Contact
dale davison
14710 tamiami trail n.
suite 102
naples, FL 34110
2393259976
MDR Report Key13722515
Report Number3012552981-2022-00005
Device Sequence Number17321011
Product Code PHX
UDI-Device Identifier00811596030469
UDI-Public(01)00811596030469(17)260802(10)2105615
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K202611
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/02/2026
Device Model Number1230-7504-003
Device Catalogue Number1230-7504-003
Device Lot Number2105615
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2022
Initial Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1230-7504-003, LOT # 2105615
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown